# SDR UALA2008111306362

- Difficulty date: November 2, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,009 hours, 18,559 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Condition: Inaccurate
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

IN ALTERNATE FLAPS - INDICATORS SPLIT AT FLAPS 1.  LT INDICATION MOVES TO 1 NORMALLY, RT INDICATOR JUMPS TO ABOUT 15 THEN NEEDLES STAY SPLIT UNTIL LEADING EDGES AND TRAILING EDGES GET TO POSITION 1, THEN INDICATIONS ARE WITHIN LIMITS.  RT FLAP AND RT SLAT O/B XMITTERS WERE BOTH SLAVED IN.  T/S WIRES FROM FSEU 2 TO FLIGHT DECK ROTARY SWITCH AND ARMING SWITCHES, CKS GOOD.  RELAY K10244 CHANGED.  REMOVED ALL 3 FSEU 'S AT SAME TIME AND SLAVED IN KNOWN GOOD UNITS.  SLAVED IN KNOWN GOOD FLAP.   WIRING HAS BEEN RUNG FROM FSEU'S TO RT FLAP & SLAT, LT FLAP & SLAT AND PDU FLAP & SLAT XMITTERS.  ALL ARE GOOD & COMPARABLE TO OPPOSITE SIDE.  RELAY K10244 CHANGED.
